Sign in to follow this  
Followers 0
gksc

Something To Take In Place Of Wellbutrin

3 posts in this topic

Posted

I have taken Wellbutrin for years. I've taken Wellbutrin XL 300 mg (could not sleep and had running thoughts when trying to sleep). Changed to Wellbutrin SR 150 mg twice a day (still problems). Changed to plain straight Wellbutrin and took for about 18 months.

I also take Celexa 40 mg.

A few months ago, I decided to stop the Wellbutrin, but slowly the depression returned. So I started the Wellbutrin plain 150 mg q.day again. I knew that Wellbutrin messes with my sleep. I've noticed also that I'm starting to have hip pain and walk like I'm 90 years old. I googled Wellbutrin and joint pain because I used to have hip pain and joint pains before, but never realized it was the Wellbutrin causing it. Sure enough it is one of the side effects. The sleep disturbance is bad enough but the joint pain is another thing to make me want to change to something else.

What have yall used in place of Wellbutrin with good results for depression? Wellbutrin was great for depression. Is there something to take instead of Wellbutrin? I pay out of pocket for medications, so I would like something that is not high cost.

I have an appointment with my doctor next week, but thought I would get some ideas before seeing her.

Share this post


Link to post
Share on other sites
You might also be interested in:

Posted

I have been on Wellbutrin/bupropion for years and its working great for me. I know it will increase anxiety and cause insomia. I take other meds to deal with both of those issues. I didn't know it causes joint pains. There are several ADs listed in the meds forums that you can take a look at for more information. I am familiar with Lexapro, Zoloft, Cymbalta, Effexor, Remeron, Paxil, Lithium, and Prozac. You can discuss these options with your doctor. You won't know how a med will effect you until you give it a try sicne meds effect us differently. Hope you find another that will work for you.

Lindahurt

Share this post


Link to post
Share on other sites

Posted

There are many combos of meds you can take. The usuall combo consists of an SSRI with an SNRI, Tricyclic, Atypical AD or possibly a mood stabilizer. Talk with your pdoc in regards to changing from WB to something else. Relay all the problems you've had over the years. Between the two of you, you can come up with a more suitable combo with less side-effects.

Sheepwoman

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0